RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2016, Volume 80, Issue 6, Pages 43–64 (Mi izv8385)  

This article is cited in 3 scientific papers (total in 3 papers)

Infinite determinantal measures and the ergodic decomposition of infinite Pickrell measures. III. The infinite Bessel process as the limit of the radial parts of finite-dimensional projections of infinite Pickrell measures

A. I. Bufetovabcd

a Steklov Mathematical Institute of Russian Academy of Sciences
b Institute for Information Transmission Problems, Russian Academy of Sciences
c National Research University "Higher School of Economics", Moscow
d Aix-Marseille Université, CNRS, Centrale Marseille Institut de Mathématiques de Marseille

Abstract: In the third paper of the series we complete the proof of our main result: a description of the ergodic decomposition of infinite Pickrell measures. We first prove that the scaling limit of the determinantal measures corresponding to the radial parts of Pickrell measures is precisely the infinite Bessel process introduced in the first paper of the series. We prove that the ‘Gaussian parameter’ for ergodic components vanishes almost surely. To do this, we associate a finite measure with each configuration and establish convergence to the scaling limit in the space of finite measures on the space of finite measures. We finally prove that the Pickrell measures corresponding to different values of the parameter are mutually singular.

Keywords: weak convergence, the Harish-Chandra–Itzykson–Zuber integral, infinite Bessel process, Jacobi polynomials.

Funding Agency Grant Number
European Research Council 647133 (ICHAOS)
Ministry of Education and Science of the Russian Federation МД-5991.2016.1
5-100
This project has received funding from the European Research Council (ERC) under the European Union's Horizon 2020 research and innovation programme (grant agreement no. 647133 (ICHAOS)), grant MD no. 5991.2016.1 of the President of the Russian Federation, and has also been funded by the Russian Academic Excellence Project ‘5-100’.


DOI: https://doi.org/10.4213/im8385

Full text: PDF file (615 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2016, 80:6, 1035–1056

Bibliographic databases:

UDC: 517.938+519.21
MSC: 22D40, 28C10, 28D15, 43A05, 60B15, 60G55
Received: 07.04.2015
Revised: 16.10.2015

Citation: A. I. Bufetov, “Infinite determinantal measures and the ergodic decomposition of infinite Pickrell measures. III. The infinite Bessel process as the limit of the radial parts of finite-dimensional projections of infinite Pickrell measures”, Izv. RAN. Ser. Mat., 80:6 (2016), 43–64; Izv. Math., 80:6 (2016), 1035–1056

Citation in format AMSBIB
\Bibitem{Buf16}
\by A.~I.~Bufetov
\paper Infinite determinantal measures and the ergodic decomposition of infinite Pickrell~measures.~III.
The infinite Bessel process as the limit of the radial parts of finite-dimensional projections of infinite Pickrell measures
\jour Izv. RAN. Ser. Mat.
\yr 2016
\vol 80
\issue 6
\pages 43--64
\mathnet{http://mi.mathnet.ru/izv8385}
\crossref{https://doi.org/10.4213/im8385}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3588812}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2016IzMat..80.1035B}
\elib{http://elibrary.ru/item.asp?id=27484921}
\transl
\jour Izv. Math.
\yr 2016
\vol 80
\issue 6
\pages 1035--1056
\crossref{https://doi.org/10.1070/IM8385}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000393621500002}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85011708017}


Linking options:
  • http://mi.mathnet.ru/eng/izv8385
  • https://doi.org/10.4213/im8385
  • http://mi.mathnet.ru/eng/izv/v80/i6/p43

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. A. I. Bufetov, “Infinite determinantal measures and the ergodic decomposition of infinite Pickrell measures. II. Convergence of infinite determinantal measures”, Izv. Math., 80:2 (2016), 299–315  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. Y. Qiu, “Infinite random matrices & ergodic decomposition of finite and infinite Hua-Pickrell measures”, Adv. Math., 308 (2017), 1209–1268  crossref  mathscinet  zmath  isi  scopus
    3. Theodoros Assiotis, “Ergodic Decomposition for Inverse Wishart Measures on Infinite Positive-Definite Matrices”, SIGMA, 15 (2019), 067, 24 pp.  mathnet  crossref
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:301
    Full text:12
    References:26
    First page:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020